Advil Cold And Sinus Non-Drowsy Liqui-Gels
Relieving symptoms such as pain and sinus congestion due to colds, upper respiratory infections, and allergies. It may also used for other conditions as determined by your doctor.
Advil Cold and Sinus Liqui-Gels is an analgesic and decongestant combination. The analgesic works in the brain to help decrease pain. The decongestant works by constricting blood vessels and reducing swelling in the nasal passages, which decreases stuffiness.What is Advil Cold and Sinus Liqui-Gel (ibuprofen and pseudoephedrine)?
Ibuprofen is nonsteroidal anti-inflammatory drugs (NSAID) that reduces hormones that cause inflammation and pain in the body.
Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).
The combination of ibuprofen and pseudoephedrine is used to treat stuffy nose, sinus congestion, cough, and pain or fever caused by the common cold or flu.
Active Ingredients (in each Caplet): Solubilized Ibuprofen (= 200mg IBU Pain Reliever/Fever Reducer), Present as the Free Acid and Potassium Salt, Pseudoephedrine HCl (30 mg) (Nasal Decongestant).
Inactive Ingredients: D&C Yellow 10 (CI 74005), FD&C Red 40 (CI 16035), Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Water (Purified), Sorbitan, Sorbitol.
Adults and children over 12 to 65 years: Take 1 or 2 liqui-gels every 4 to 6 hours as needed. Do not exceed 6 liqui-gels in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.
Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.
Do not take Advil Cold and Sinus caplets if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the symptoms or fever persists for more than 5 days.
If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold and Sinus caplets, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.
Shipping Weight : 0.30 lb